# SDR FDEA201605291752

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930111B60L010
- Part serial: 97SM2
- Condition: Failed
- Location: Cargo Bay
- Part time: 84,291 hours, 29,022 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO AFT SMOKE DETECTOR FAILED.  TEST REPLACED LOWER CTR CARGO SMOKE DETECTOR IAW AMM 26-14-01-4.  PERFORMED CARGO SMOKE DETECTOR OPERATIONS TEST IAW AMM 26-14-01-5.  OPERATIONS CHECKED GOOD.
